Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

akasthesia ed_uk

Posted by yesac on November 16, 2005, at 10:31:25

In reply to Akathisia yesac, posted by ed_uk on November 15, 2005, at 15:09:31


> Akathisia tends to occur when the dose is too high. 3mg isn't that low, haloperidol is very potent. You can adjust the dose is steps of 0.5mg.


At 2mgs I seemed to be okay. After I bumped it up to 3mgs-- a few days later the akasthesia kicked in.

> 1. If haloperidol was helping: reduce the dose until the akathisia disappears.
>
> Do you think you were benefitting from the haloperidol at all?
>
> 2. If haloperidol was not helping: try something else instead.


I think it was helping because I reduced my Seroquel dose but still felt okay. Normally if I reduced Seroquel, I'd gradually feel worse and worse. The eventual plan was to quit taking S and only take H, at least for a while, until I get prescription coverage.

Anyway, for the meantime, I've stopped Haldol altogether. I'm still taking S. I think in another day or two I'll try taking just 1mg of Haldol. The akasthesia seems to have pretty much resolved.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yesac thread:574968
URL: http://www.dr-bob.org/babble/20051112/msgs/579297.html